# SDR NOCA03808

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 4013066
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CEILING IS CRACKED AT 2EA AREAS AROUND FASTENERS BETWEEN STA 566-588 AT LBL 40.  INSTALLED NEW INTERCOSTAL PER SRM 53-30-51.
